# SDR AALA202207123315

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A300*
- Aircraft serial: 1724
- Aircraft time: 66,213 hours, 25,100 cycles
- System (JASC): 2540 · Lavatories
- Part: Roller
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE SECURED DOOR TOP ROLLER BACK IN TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
